Publications

PDF Imprimir E-mail
  1. Fernández-Cara, E., Souza, D. A., On the control of some coupled systems of the Boussinesq kind with few controlsMathematical Control Related Fields, 2, pp 121 - 140 (2012). doi:10.3934/mcrf.2012.2.121

  2. Araruna, F. D.Fernández-Cara, E., Souza, D. A., On the controllability of the Burgers-α model, Advances in Differential Equations, 18(9/10), pp 935 - 954 (2013)link

  3. Araruna, F. D.Fernández-Cara, E., Souza, D. A., Uniform local null control of the Leray-α modelESAIM: Control, Optimisation and Calculus of Variations, 20(04) , pp 1181-1202 (2014). doi: http://dx.doi.org/10.1051/cocv/2014011 

  4. Münch, A., Souza, D. A., A mixed formulation for the direct approximation of L^2-weighted controls for the linear heat equationAdvances in Computational Mathematics, 42(1), pp. 85-125 (2016). doi: 10.1007/s10444-015-9412-5

  5. Fernández-Cara, E.Santos, M. C., Souza, D. A., Boundary controllability of incompressible Euler fluids with Boussinesq heat effectsMathematics of Control, Signals, and Systems, 28 (1), (2016). doi:10.1007/s00498-015-0158-x

  6. Fernández-Cara, E.Münch, A., Souza, D. A., On the 2D numerical controllability: Heat equation, Stokes equation and Navier-Stokes equationsJournal of Scientific Computing, 70 (2), pp 819-858 (2017). doi: 10.1007/s10915-016-0266-x

  7. Münch, A., Souza, D. A., Inverse problems for linear parabolic equations using mixed formulations - Part 1: Theoretical analysisJournal of Inverse and Ill-Posed Problems, 25(4), pp. 445-468 (2017). doi: 10.1515/jiip-2015-0112

  8. Kunisch, K., Souza, D. A., On the Control for the One-Dimensional Monodomain Equations with Moving Controls, Journal de Mathématiques Pures et Appliquées, 117 (9), pp 94-122 (2018). doi: 10.1016/j.matpur.2018.05.003

  9. Fernández-Cara, E., Souza, D. A.Remarks on the control of the viscous Camassa-Holm equation, Trends in Control Theory and Partial Differential Equations. Springer INdAM Series. Special volume in honor of Piermarco Cannarsa for his 60th birthday, 32, pp 123-138 (2019). doi: 10.1007/978-3-030-17949-6  

  10. Chaves-Silva, F.-W., Souza, D. A., On the controllability for some Sobolev-Galpern type equationsJournal of Differential Equations (2019). doi: 10.1016/j.jde.2019.09.005

  11. Chaves-Silva, F. W., Souza, D. A., Zhang, C.Observability inequalities on measurable sets for the Stokes system and applications, accepted in SIAM Journal on Control and Optimization (2019). link

  12. Fernández-Cara, E., Machado, J. L. F.Souza, D. A., Non null controllability of Stokes equations with memory, accepted in ESAIM: Control, Optimisation and Calculus of Variations (2019). link

 

Submitted Articles

  1. Araújo, R. K. C., Fernández-Cara, E.,Souza, D. A., On some Geometric Inverse Problems for Nonscalar Elliptic Systems, submitted.

  2. Araruna, F. D., Queiroz-Souza, P., Souza, D. A., Controllability of the semilinear Kirchhoff and Mindlin-Timoshenko Systems for Beamssubmitted.

  3. Duprez, M., González-Burgos, M., Souza, D. A., Remarks on the Control of Parabolic Systems with Non-Diagonalizable Diffusion Matrix, submitted.